MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER 10 DEGREE ELEVATED RIM 3.5 MM OFFSET 36 MM I.D.; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. LINER 10 DEGREE ELEVATED RIM 3.5 MM OFFSET 36 MM I.D.; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cat#: 00620205822, lot#: 64387890, shell porous with cluster holes 58 mm.Cat#: 00625006525, lot#: 64445212, bone scr 6.5x25 self-tap.Cat#: 00877503602, lot#: 3005198, biolox⮠delta, ceramic femoral head, m, 㸠36/0, taper 12/14.The device will not be returned for analysis, as the device was discarded; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a hip arthroplasty on an unknown date.Subsequently the patient was revised approximately 2.5 weeks ago.It was found that the liner was broken and leading to cup and head damage.Cup, liner, and head were removed and replaced.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified the liner had fractured.Products are covered in biodebris.No additional evaluation can be performed with the pictures provided.Medical records were not provided.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
LINER 10 DEGREE ELEVATED RIM 3.5 MM OFFSET 36 MM I.D.
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key11626704
Report Number0002648920-2021-00065
Device Sequence Number3658064
Product Code LPH
UDI-Device Identifier00889024124813
UDI-Public(01)00889024124813(17)240430(10)64389178
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberN/A
Device Catalogue Number00631005836
Device Lot Number64389178
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;